# SDR CALA2021102501972

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 36,374 hours, 12,360 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Illuminated
- Location: Flap Transit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAP S TRANSIT LIGHT ILLUMINATED AIRCRAFT ARRIVED WITH LEADING EDGE FLAPS DOWN. LOWERED FLAPS AND RAISED FLAPS LEADING EDGE STAYED DOWN.LOWERED FLAPS WITH ALTERNATE FLAP SYSTEM. RAISED FLAPS WITH NORMAL SYSTEM. LEADING EDGE FLAPS STAYED IN DEPLOYED POSITION WITH AFT RAISING FULL UP. LEADIND EDGE TRANSIT LIGHT STAYED ON PERFORMED OPERTIONAL CHECKS ON FLAPS AND LEADING EDGE SYS PER THE FOLLOWING REFS: AMM 27-81-00-860-801, ALT 27-81-00-860-802 AND FSEU FAULT CHECK PER AMM 27-51-00-740-807. ALL SLATS AND FLAPS OPERATIONS AR NORMAL . FLAPS AND SLATS WERE LOWERED AND RAISED A ADDTIONAL 5X WITH NO FAULTS.
